Universidad Complutense de Madrid
E-Prints Complutense

Global Null Controllability of the 1-Dimensional Nonlinear Slow Diffusion Equation

Impacto

Downloads

Downloads per month over past year

Coron, Jean-Michel and Díaz Díaz, Jesús Ildefonso and Drici, Abdelmalek and Mingazzini, Tommaso (2013) Global Null Controllability of the 1-Dimensional Nonlinear Slow Diffusion Equation. Chinese Annals of Mathematics, Series B, 34 (3). pp. 333-344. ISSN 0252-9599

[img]
Preview
PDF
324kB

Official URL: http://link.springer.com/article/10.1007%2Fs11401-013-0774-z#page-1


URLURL Type
http://link.springer.com/Publisher


Abstract

The authors prove the global null controllability for the 1-dimensional nonlinear slow diffusion equation by using both a boundary and an internal control. They assume that the internal control is only time dependent. The proof relies on the return method in combination with some local controllability results for nondegenerate equations and rescaling techniques.


Item Type:Article
Uncontrolled Keywords:Nonlinear control; Nonlinear slow diffusion equation; Porous medium equation
Subjects:Sciences > Mathematics > Differential equations
ID Code:29119
Deposited On:10 Mar 2015 10:09
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page